# SDR ABXA9701510

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234051
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE MAINFRAME AT STA 655 LEFT CRACKED AT BASE OF FRAME JUST BELOW LONGERON 18L.  REPAIRED FRAME IAW ABX REA D953-2092-MR AND DC9 SRM 53-03.
